# SDR ZZDA2009251

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5248 · Tail Cone Doors
- Part: Latch
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMEGENCY EXIT DOOR WILL NOT STAY OPEN.  DOOR CATCH WILL NOT CATCH ON TOP OF THE DOOR.   REPLACED AFT DOOR HOLD OPEN LATCH, REF 52-12.
